# SDR FDEA201108023258

- Difficulty date: August 2, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Misrepaired
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER ON R-4 SERVICE DOOR SKIN  NOT REPAIRED IAW APPROVED DATA.  R & R DOUBLER AND FILLER,  IAW SRM 52-10-01, REPAIR NR 7, AND SRM 51-40-02. CAT. "B" MAJOR REPAIR.
